MDJunction - People Helping People
 
Ask a Question
12/03/2008 07:45 PM

help!!

histinkerbell
histinkerbell  
Posts: 130
Member

okay will first of all i have bad moodswings.

i go through many emotions in one day,its so hard to deal with sometimes i feel like im losing it!

the docters said they arents sure which bi polar i have when i first saw them they said i was borderline but they said its getting worse.

someone help me figure this shit out!

any advice will help!

thanks alyssa

Reply

12/03/2008 07:57 PM
zinnia
zinniaPosts: 3990
VIP Member

hi, and welcome. did a psychiatrist diagnose you with borderline personality disorder? have you been diagnosed as bipolar-not just mood swings but swinging from extreme mania to deep depression, sometimes accompanied by psychotic (hallucinations, paranoia, etc.) symptoms? are you taking any meds? maybe if we know more, we can give you some advice. we're here to help and support you.

12/03/2008 07:58 PM
Trishy
Trishy  
Posts: 10660
VIP Member

Alyssa i know what you mean by the mood swings i can go from 0-60. I have been diagnosed ans bipolar 1 are you on any meds? I recently had to get a med adjustment and that has helped me alot. This is a great group of people. Feel free to join in anywhere we are glad to have you.

12/03/2008 08:07 PM
histinkerbell
histinkerbell  
Posts: 130
Member

yes they diagnosed me borderline bipolar about a year ago and they said its getting worse.i have alot of mood swings! yes i take zoloft and adderall.but they are going to add a mood stabilizer!!

ive also been diagnosed wtih adhd been since a child,also have anxiety and panic attacks as well!


12/03/2008 08:14 PM
zinnia
zinniaPosts: 3990
VIP Member

if you're bipolar and you are taking zoloft and adderall, you're most likely going to be feeling manic-too much energy, don't feel like you need sleep or food, feeling like you're at the top of your game, spending too much, etc. i'm not a pdoc, but if things are feeling really out of control to you and they're planning on putting you on a mood stabilizer, why aren't you on one?

12/04/2008 03:40 AM
histinkerbell
histinkerbell  
Posts: 130
Member

im not on one because i just started back at the docters due to money being tight and such.

but i feel i need to be on one i feel so outta control all the time like i cant catch a grip on these emotions i have and bad mood swings constantly


12/04/2008 03:46 AM
MissMay1977

I am bp II, ADHD, and I have social anixety disorder. I also have large swings in my mood and bouts of anger. A mood stabilizer can help with this.

I also feel like I have borderline personality disorder but have not been diagnosed yet. I am going to talk to my pdoc about that this month.

Sounds like you need a mood stabilizer as soon as possible.


12/04/2008 05:26 AM
histinkerbell
histinkerbell  
Posts: 130
Member

thanks hun your situation seems similar to mine!

how do you deal with things when they get really bad and you cant control them??


12/04/2008 05:47 AM
RedRobin
RedRobin  
Posts: 915
Member

It can be scary when you feel out of control, like you can't even trust your own body and lord knows what you might say or do. Aderall can make this MUCH worse...it is a stimulant usually for ADHD and can cause mania which leads to the feelings and loss of control you describe.

When I experience these symptoms i keep a list of no-no's. Do NOT spend money. Do NOT drink. Do NOT engage in risky sexual activity.Do NOT make any decisions that are more than minor. Do NOT medicate with an illegal drug...etc.

I think the typical plan of action is to start w/ a low dose antidepressant that works for you and couple that w/ a mood stabilizer upping the dose as they gauge your reaction.

These med.s sound all wrong for BP disorder. I'm no doctor but I've been through a ton of meds and what works for me is to put first things first.

If you are not depressive the mood stabilizer-NOT A STIMULANT-should be the first course of action. Abilify, Lamictal and the dread Lithium are some common drugs to start with. If anxiety is bad a short course of Zanax or something similar can help until the mood stabilizer has been in your system for a month or so. It can also chill you out. Remember that these drugs can take weeks before you get the full effect.

It's your body. Your body is unique in it's reactions to diff. meds. Tell them what you want (give them two choices) and demand that you be heard. You pay these people...They work for YOU and don't let them forget it.

I would get a fit in or emergency appt. right away.


12/04/2008 06:22 AM
histinkerbell
histinkerbell  
Posts: 130
Member

thanks hun!!

yah right now im on 100mg of zoloft and 5mg of adderall tryin to get in with a doc to get on a mood stabilizer but im all out of sessions with my insurence wont cover and money is tight so imma have some problems getting in with a dr!

i just dont know what do do honestly i dont have hundreds of dollers to go to the dr cause my insurence isnt covering mental health anymore i only got 5 sessions with this plan its ridiculous that people need help and they cant get it!

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved